# SDR CA980325007

- Difficulty date: March 15, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 7,175 hours
- Engine: Allsn 250C20B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Engine Bay
- Stage of operation: HO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) PREVIOUSLY THIS AIRCRAFT HAD ENGINE ASSY REPLACED DUE TO A RAPID ENGINE DECELERATION ON 12/97. ENGINE WAS RE-INSTALLED AFTER HAVING A VIBRATION TESTCARRIED OUT. OTHER TESTS CARRIED OUT AND ENGINE RELEASED AS SERVICEABLE. AFTER FIVE HOURS OF AIRCRAFT TIME, A YAW CONDITION BELIEVED TO BE AN ENGINE DECELERATION WAS CONFIRMED. NO ENGINE PARAMETERS WERE NOTED AND NO ENGINE OUT WARNING SYSTEM ENGAGED.AIRCRAFT GROUNDED PENDING INVESTIGATION.
